# SDR CA071221011

- Difficulty date: December 15, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Dhav DHC8*
- Engine: Pwa PW123D
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Signal Cond Unit
- Condition: Malfunctioned
- Location: Engine Torque
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) TAKEOFF WAS ABORTED DUE TO NOISES SIMILAR TO ENGINE SURGE OR PROPELLER MALFUNCTION. INSPECTION REVEALED THAT THE ENGINE HAD REACHED 136 PERCENT TORQUE FOR A PERIOD LESS THAN 20 SECONDS. THE PROPELLER, TORQUE PROBE AND TORQUE SIGNAL CONDITIONER WERE REPLACED. ROOT CAUSE HAS NOT BEEN ESTABLISHED. UPDATES WILL BE PROVIDED WHEN AVAILABLE. (TC NR 20071221011)
